# SDR IPXA2022041681212

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,278 hours, 20,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: WSP0798505
- Condition: Cracked
- Location: Courier Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CRCB WALL P/N WSP0798-505 HAS A CRACK INSIDE AT POSITION 4.REPLACED THE RCB WALL P/N WSP0798-505 IAW MD11 AMM 25-59-13-400-801 (MINOR)
